# SDR I5PA2023120775702

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,580 hours, 34,161 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Sensor
- Part number: 6240161
- Part serial: 06910122
- Condition: Faulty
- Location: Mix Manifold
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT. NO: MGE411 ESI - EICAS R PACK TEMP. PERFORMED FIM 21-51 FT 803. FOUND RH MIX MANIFOLD SENSOR FAULT LIGHT. REPLACED SENSOR PER AMM 21-61-02.
